Just questions

This topic contains 1 reply, has 2 voices, and was last updated by JimC Forum Moderator JimC Forum Moderator 1 year, 1 month ago.

Viewing 2 posts - 1 through 2 (of 2 total)
Author Posts   
Author Posts
October 4, 2016 at 5:01 pm  #1288863    

merilee

Hello May this post find you all well…..I will be going in for my second CT scan after having radiation and chemo for a local recurrence and chest nodes. This scan three months ago showed no evidence of cancer which left me so relieved . I have been noticing a lot of pain in my legs and I do take Lyrica one tablet at night, it was prescribed that I could take it more often during the day but it makes me very very tired so I choose to just take one at night . I also have noticed that later afternoon I get very tired, I’m assuming this is pretty common also I finished my radiation and chemo, approximately five months ago . I’ve noticed some shortness of breath to so I guess all this is concerning to me because you know how we all worry . Any similar experiences or advice would really be appreciated. Thank you MerIlee

October 5, 2016 at 8:51 am  #1288865    
JimC Forum Moderator
JimC Forum Moderator

Hi merilee,

I’m sorry that you’re experiencing these symptoms. It’s certainly true that chemoradiation can cause shortness of breath, fatigue and even leg pain, but the delayed nature of these symptoms does create the question of whether there is an independent cause. The scan will be a good way of ruling out some causes, but your doctor may need to perform further work-up to determine the precise cause, if possible.

JimC
Forum moderator


Jul 2008 Wife Liz (51/never smoker) Dx Stage IV NSCLC EGFR exon 19
4 cycles Carbo/alimta, 65% shrinkage
Tarceva maintenance
Mar 2010 progression, added Alimta, stable
Sep 2010 multiple brain mets, WBR
Oct 2010 large pericardial effusion, tamponade
Jan 2011 progression, start abraxane
Jun 2011-New liver, brain mets, add Tarceva
Oct 2011-Dx Leptomeningeal carcinomatosis; pulsed Tarceva
At rest Nov 4 2011
Since then: http://cancergrace.org/blog/jim-and-lisa

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.